# SDR USAA020420

- Difficulty date: November 4, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 48,746 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL CRACKED .5 INCH BY 7 INCH AREA, STATION 303 AND 310 AT STRINGER 4L.  FABRICATED WEB, STRAP AND T-FITTING PER SRM 53-02-04.  (M)
